Loading...
Reach Banner
Keywords
Last name
Institution

Drug Eruptions

"Drug Eruptions" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus, MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure, which enables searching at various levels of specificity.

expand / collapse MeSH information
Adverse cutaneous reactions caused by ingestion, parenteral use, or local application of a drug. These may assume various morphologic patterns and produce various types of lesions.


expand / collapse publications
This graph shows the total number of publications written about "Drug Eruptions" by people in this website by year, and whether "Drug Eruptions" was a major or minor topic of these publications.
Bar chart showing 5 publications over 5 distinct years, with a maximum of 1 publications in 1999 and 2007 and 2010 and 2013 and 2014
To see the data from this visualization as text, click here.